MAUDE Adverse Event Report: AEQUALIS PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

AEQUALIS PERFORM REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number MWJ111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned at time of this report.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
Allegedly, the surgeon identified through x-ray that there was something in the patient's bone resembling a tip of a drill bit.Upon a search in sterile processing the drill was located and the drill is missing the top portion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was returned and found to be in the condition stated in the event description.Based on investigation, the root cause was attributed to a design related issue.The failure was caused by design error.A review of the device history for the reported lots did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.

Brand Name
AEQUALIS PERFORM REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
MDR Report Key11803706
Report Number3004983210-2021-00042
Device Sequence Number3909170
Product Code PHX
UDI-Device Identifier00846832062348
UDI-Public00846832062348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ111
Device Lot NumberBA07171128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1